# SDR DALA1107900178

- Difficulty date: January 17, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD SKATE ANGLE INTERIOR CHAFED AREA REPAIRED IAW ER/A 487057-14.
